Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a result of Baer

Author: Maxwell Rosenlicht
Journal: Proc. Amer. Math. Soc. 13 (1962), 99-101
MSC: Primary 20.99
MathSciNet review: 0147553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Endlichkeitskriterien für Kommutatorgruppen, Math. Ann. 124 (1952), 161–177 (German). MR 0045720 (13,622a)
  • [2] C. Chevalley, Classification des groupes de Lie algébriques, Séminaire E.N.S., Paris, 1958.
  • [3] Irving Kaplansky, An introduction to differential algebra, Actualités Sci. Ind., No. 1251 = Publ. Inst. Math. Univ. Nancago, No. 5, Hermann, Paris, 1957. MR 0093654 (20 #177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.99

Retrieve articles in all journals with MSC: 20.99

Additional Information

PII: S 0002-9939(1962)0147553-5
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia